Hepatomegaly And Drug Effects?
6 months ago I had a stomach ache and then I did an ultrasound examination. And was diagnosed with mild hepatomegaly. But the results of the HBsag and HCV virus tests were negative.
Hello Alie Zein Hans, thank you for asking with HealthReplies.com.
Hepatomegaly is an enlargement of the liver or liver, generally hepatomegaly is caused by a disease in the liver and several causes of your condition among others:
Viral infection / hepatitis
Toxic hepatitis due to excessive or inappropriate use of drugs or supplements
Cancer or malignancy
Tramadol is an opiate class of pain relievers that can relieve moderate to severe pain. Tramadol is a strong medicine whose use must be in accordance with the advice of your doctor.
Some of the common side effects that occur after using Tramadol are:
Nausea and vomiting
Disorders of the digestive tract (upset stomach, diarrhea, constipation).
Inappropriate use of Tramadol can also cause damage to the liver or so-called hepatotoxicity, but it is usually only mild and asymptomatic. However, damage from the liver depends on how much or how long you consume tramadol.
Doctors cannot determine the exact cause of your complaint with just an ultrasound or laboratory results. The doctor requires anamnesis (more complete information about your complaint), your disease history, direct physical examination, or other laboratory examinations to determine the function of the liver (liver), or other supporting examinations in order to determine the exact cause of your complaint. You should be advised to consult with your doctor or with a specialist in internal medicine.
Hopefully this information can be useful for you.